# SDR UPS08852202

- Difficulty date: April 21, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING CENTER L/E REPAIR DOUBLER HAS OVERSIZED SCREW HOLES AT OUTBOARD END OF SLOT VANE.  FABRICATED AND REPLACED FILLER AND DOUBLER AT LEFT WING CENTER L/E AT OUTBOARD END OF SLOT VANE IAW EO DC8-5720-7767-A.
